# SDR ASAA2016102618488

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 10,836 hours, 3,558 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007656
- Condition: Intermittent
- Location: Ee Bay
- Part time: 13,238 hours, 4,236 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC VTK CAME ON DURING TAXI-IN.  ACFT GROUNDED. CONFIRMED FAULT, LT FMC INTERMITTENT. REMOVED & REPLACED THE NR 1 FMC IAW AMM TASK 34-61-02. ACCOMPLISHED FMC SOFTWARE CROSSLOAD, IAW AMM TASK 34-61-00-470-806, & FMC SOFTWARE CONFIGURATION CHECK, IAW AMM TASK 34-61-00-750-801, & FMC PERFORMANCE FACTORS (DRAG) ADJUSTMENT, IAW AMM TASK 34-61-00-800-801. GROUND FUNCTIONAL CHECK NORMAL, IAW AMM TASK 34-61-00. VERIFIED CORRECT OPS, MEDB, LDDB, DATA LINK, SW OPT, NAV DATA,
